# SDR 95FDEA00152

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, R-1 WINDOW BEGAN ARCING FOLLOWED BY CRACKING OF THE OUTER PANE OF THE R-1 WINDOW.  REMOVED R-1 WINDOW AND TAGGED PARTS, INSTALLED R-1 WINDOW PER MM 56-11-11.  CHECK FOR CORRECT R-1 TERMINAL AND R-1 WINDOW CONTROL TO BE REPLACED.  TERMINAL CK OK.  REMOVED AND REPLACED WINDOW HEAT CONTROL.
